# SDR R61A2021091900746

- Difficulty date: September 4, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, RH SEAT TRACK FROM FR74 TO FR84 FOUND CORRODED. CFIII, RH SEAT TRACK FROM FR74 TO FR84 REMOVED AND REPLACED IAW EMB SRM 51-44-01 AND 51-43-01.
